A characterization of an order ideal in Riesz spaces


Creative Commons License

Alpay S., Emel'yanov E., Ercan Z.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.132, no.12, pp.3627-3628, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132 Issue: 12
  • Publication Date: 2004
  • Doi Number: 10.1090/s0002-9939-04-07467-2
  • Title of Journal : PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.3627-3628

Abstract

In this paper we give a characterization of order ideals in Riesz spaces.